Alert archive / New York / Tornado Warnings in 2013
Tornado Warning 4, NWS Binghamton, NY
NWS Binghamton, NY issued this tornado warning at May 21, 2013, 5:55 PM EDT for Cayuga County, Seneca County, Yates County, New York. It was in force for 35 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 21, 2013, 5:55 PM EDT (21:55 UTC)
- Expired
- May 21, 2013, 6:30 PM EDT
- In force
- 35 min
- Issued by
- NWS Binghamton, NY
- Area
- Storm-based polygon
Counties Cayuga County, NY, Seneca County, NY, Yates County, NY
The radar
The Binghamton radar (KBGM), 100 km from the middle of the area, began a volume at 21:56 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 21, 6:05 PM EDT | TSTM WND DMG | Fayette, NY | NUMEROUS TREES... POWER POLES AND ELECTRICAL LINES DOWN IN AND AROUND FAYETTE |
| May 21, 6:10 PM EDT | TSTM WND DMG | 2 Nw Kendaia, NY | TREE LIMBS WERE GOING HORIZONTAL WITH WIND SPEED ESTIMATED AT 50 TO 55 MPH |
| May 21, 6:28 PM EDT | HAIL 1.25 | Union Springs, NY |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 21, 1:40 PM EDT | Severe Thunderstorm Watch | SPC | 10 hr |
The nearest sounding before it
Buffalo Intl Airport, NY (KBUF), launched 12:00Z, 9.9 hours before the alert went out and 147 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1788 J/kg
- Mixed-layer CIN
- -50 J/kg
- Mixed-layer LCL
- 804 m above ground
- 0-6 km bulk shear
- 36 kt
- 0-1 km storm-relative helicity
- 132 m²/s²
- 0-3 km storm-relative helicity
- 173 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 3.9
The text
As transmitted, in the capitals the NWS used until 2016.
118
WFUS51 KBGM 212155
TORBGM
NYC011-099-123-212230-
/O.NEW.KBGM.TO.W.0004.130521T2155Z-130521T2230Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE BINGHAMTON NY
555 PM EDT TUE MAY 21 2013
THE NATIONAL WEATHER SERVICE IN BINGHAMTON HAS ISSUED A
* TORNADO WARNING FOR...
WEST CENTRAL CAYUGA COUNTY IN CENTRAL NEW YORK...
CENTRAL SENECA COUNTY IN CENTRAL NEW YORK...
NORTHEASTERN YATES COUNTY IN CENTRAL NEW YORK...
* UNTIL 630 PM EDT.
* AT 552 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO NEAR KENDAIA...
MOVING EAST AT 30 MPH.
* THE STORM CAPABLE OF PRODUCING THE TORNADO WILL BE NEAR...
KENDAIA BY 600 PM EDT...
ROMULUS BY 605 PM EDT...
CANOGA BY 615 PM EDT...
LEVANNA...AURORA AND UNION SPRINGS BY 620 PM EDT...
WHEN YOU CAN DO SO SAFELY...PLEASE REPORT HAIL...OR DAMAGING WINDS TO
THE NATIONAL WEATHER SERVICE BY CALLING TOLL FREE AT
1-888-603-1402...OR BY EMAIL AT BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN THE PATH OF THIS TORNADO...SEEK SHELTER IN A BASEMENT
OR AN INTERIOR ROOM...AWAY FROM WINDOWS.
&&
LAT...LON 4277 7703 4277 7699 4283 7699 4284 7698
4290 7663 4271 7662 4271 7701
TIME...MOT...LOC 2155Z 267DEG 28KT 4278 7695
$$
CMG1 follow-up statement
561
WWUS51 KBGM 212208
SVSBGM
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
608 PM EDT TUE MAY 21 2013
NYC123-212217-
/O.CAN.KBGM.TO.W.0004.000000T0000Z-130521T2230Z/
YATES NY-
608 PM EDT TUE MAY 21 2013
...THE TORNADO WARNING FOR NORTHEASTERN YATES COUNTY IS CANCELLED...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK.
LAT...LON 4272 7689 4276 7692 4282 7689 4284 7663
4271 7662
TIME...MOT...LOC 2207Z 276DEG 33KT 4276 7679
$$
NYC011-099-212230-
/O.CON.KBGM.TO.W.0004.000000T0000Z-130521T2230Z/
SENECA NY-CAYUGA NY-
608 PM EDT TUE MAY 21 2013
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 630 PM EDT FOR
SOUTHWESTERN CAYUGA AND CENTRAL SENECA COUNTIES...
AT 605 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A TORNADO. THIS TORNADO WAS LOCATED NEAR ROMULUS...MOVING
EAST AT 40 MPH.
THE TORNADO WILL BE NEAR...
AURORA...WILLETS AND LEVANNA BY 615 PM EDT...
PLEASE REPORT HAIL...OR DAMAGING WINDS TO THE NATIONAL WEATHER
SERVICE BY CALLING TOLL FREE AT 1-888-603-1402...OR BY EMAIL AT
BGM.STORMREPORT@NOAA.GOV.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
WHEN A TORNADO WARNING IS ISSUED BASED ON DOPPLER RADAR...IT MEANS
THAT STRONG ROTATION HAS BEEN DETECTED IN THE STORM. A TORNADO MAY
ALREADY BE ON THE GROUND...OR IS EXPECTED TO DEVELOP SHORTLY. IF YOU
ARE IN THE PATH OF THIS DANGEROUS STORM...MOVE INDOORS AND TO THE
LOWEST LEVEL OF THE BUILDING. STAY AWAY FROM WINDOWS. IF DRIVING...DO
NOT SEEK SHELTER UNDER A HIGHWAY OVERPASS.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 900 PM EDT
TUESDAY EVENING FOR CENTRAL NEW YORK.
&&
LAT...LON 4272 7689 4276 7692 4282 7689 4284 7663
4271 7662
TIME...MOT...LOC 2207Z 276DEG 33KT 4276 7679
$$
CMGWhat forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Binghamton, NY wrote its last area forecast discussion before this tornado warning went out at May 21, 4:28 PM EDT, 1 hour 27 minutes earlier.
Area forecast discussion, May 21, 4:28 PM EDT, 1 hour 27 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BINGHAMTON NY 428 PM EDT TUE MAY 21 2013 .SYNOPSIS... A WARM AND HUMID AIRMASS WILL REMAIN OVER THE REGION THROUGH WEDNESDAY NIGHT. SCATTERED SHOWERS AND THUNDERSTORMS ARE POSSIBLE THROUGH THIS PERIOD ALONG WITH WARM TEMPERATURES. A COLD FRONT WILL APPROACH THE REGION LATE WEDNESDAY NIGHT AND CROSS THE AREA ON THURSDAY. THIS SYSTEM WILL BRING A BETTER CHANCE FOR SHOWERS AND THUNDERSTORMS THROUGH THURSDAY EVENING. && .NEAR TERM /UNTIL 6 AM WEDNESDAY MORNING/... AT 4 PM...A WARM AND HUMID AIRMASS IS OVER THE REGION WITH 100 MB MIXED LAYER CAPES RANGING FROM 1500-2000. A WEAK WARM FRONT REMAINS OVER NRN NYS AND A MID LEVEL SHORT WAVE WILL CROSS THE REGION THIS EVENING AS THE UPPER LEVEL RIDGE BEGINS TO FLATTEN. EVEN THOUGH FORCING MECHANISMS REMAIN FAIRLY WEAK THESE FEATURES ALONG WITH THE AVAILABLE CAPE WILL KEEP THE THREAT FOR SCATTERED CONVECTION THROUGH LATE EVENING ALONG WITH THE CHANCE FOR SOME TO BECOME SEVERE WITH DAMAGING WINDS AND LARGE HAIL THE PRIMARILY THREAT. LATE TONIGHT, ACTIVITY WILL CONTINUE TO DIMINISH IN AREAL COVERAGE AS THE WARM FRONT CONTINUES TO LIFT NORTH AND THE MID LEVEL SHORT WAVE MOVES EAST OF FA. OVERNIGHT LOWS WILL RANGE IN THE LOWER TO MIDDLE 60S. && .SHORT TERM /6 AM WEDNESDAY MORNING THROUGH FRIDAY/... WEDNESDAY...UPPER LEVEL RIDGE CONTINUES TO FLATTEN AS UPPER LEVEL TROF IN THE MID WEST MOVES SLOWLY EAST. AREA WILL RESIDE WELL INTO THE WARM SECTOR WITH MID LEVEL SHORT WAVES MOVING THROUGH IN SOUTHWEST FLOW. MAX TEMPS WILL RUN ABOUT THE SAME AS TODAY MAYBE A COUPLE OF DEGREES COOLER AS T85 DROPS OFF A FEW CELSIUS. MODEL SOUNDINGS INDICATE LESS CAPE THAN TODAY WILL VALUES RANGING FROM 1000/1500 J/KG. WIND FIELDS REMAIN FAIRLY MARGINAL FOR SEVERE WEATHER BUT JET DYNAMICS ARE BETTER THAN TODAY AS REGION WILL RESIDE IN THE RIGHT ENTRANCE REGION. WILL INCREASE POPS THROUGHOUT THE DAY BUT MAX THEM OUT AT HIGH CHC. THERE WILL CONTINUE TO BE THE POTENTIAL FOR A FEW STORMS TO BECOME SEVERE WITH THE PRIMARY THREAT DAMAGING WINDS AND LARGE HAIL. WEDNESDAY NIGHT/THURSDAY...H5 TROF CURRENTLY OVER THE MID WEST WILL REACH THE WESTERN LAKES BY AFTERNOON. SFC LOW PRES WILL WILL TRACK FROM THE UPPER GREAT LAKES INTO NEARBY SOUTHERN ONTARIO WEDNESDAY NIGHT. AS THE SFC LOW CONTINUES MOVING NORTHEAST INTO QUEBEC THE TRAILING COLD FRONT WILL MOVE THROUGH DURING THE AFTERNOON AND EVENING. WINDS FIELDS AND BULK SHEAR VALUES BECOME MORE FAVORABLE FOR SEVERE THUNDERSTORMS BUT JET DYNAMICS ARE FAIRLY WEAK AND ATMOSPHERE IS FORECAST TO BE NOT NEARLY AS UNSTABLE AS TODAY AND WEDNESDAY. SHOWERS AND THUNDERSTORMS WILL BECOME MORE WIDESPREAD AS THE UPPER LEVEL TROF AND SFC FEATURE APPROACH THE AREA LATE WED NIGHT WITH ACTIVITY CONTINUING THROUGH THURSDAY. WILL INCREASE POPS TO LIKELY LATE WED NIGHT WITH LIKELY POPS ON THURSDAY. THURSDAY NIGHT/FRIDAY...UPPER LEVEL TROF WILL MOVE INTO THE NORTHEAST. SFC COLD FRONT WILL MOVE EAST OF FA BY EARLY EVENING BUT DEEP UPPER LEVEL TROF WILL KEEP THE CHANCE FOR SHOWERS THROUGH FRIDAY. STRONG CAA POST FRONTAL WILL MAKE FOR MUCH COOLER MAXES ON FRIDAY RANGING FROM THE UPPER 50S TO LOWER 60S IN NYS TO LOW TO MID 60S IN NE PA. && .LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/... AT THE START OF THE EXTENDED...DEEP UPPER-LEVEL TROUGHING WILL BE WORKING OFF THE EAST COAST WITH STRONG HIGH PRESSURE BUILDING SOUTHWARD ACROSS GREAT LAKES FROM CENTRAL CANADA. AS THIS OCCURS...STRONG BLOCKING SOUTH OF GREENLAND WILL RESULT IN ONLY A SLOW EASTWARD MIGRATION OF THE EXITING UPPER TROUGH ACROSS NEW ENGLAND AND THE CANADIAN MARITIME PROVINCES. THIS WILL ENSURE ARRIVING HIGH PRESSURE WILL DOMINATE THROUGH THE PERIOD WITH LITTLE TO NO PRECIPITATION EXPECTED. WITH A DRY AIRMASS FIRMLY IN PLACE...EXPECT A FAIRLY WIDE DIURNAL RANGE IN TEMPS WITH OVERNIGHT LOWS EASILY FALLING INTO THE UPPER 30S AND LOWER 40S AND HIGHS ONLY REACHING INTO THE LOWER TO MIDDLE 60S. FROM THIS VANTAGE POINT...IT SEEMS REASONABLE THAT CONDITIONS WILL BECOME FAVORABLE FOR FROST FORMATION THROUGH THE WEEKEND AND HEADLINES WILL LIKELY BE NEEDED AT SOME POINT. && .AVIATION /20Z TUESDAY THROUGH SUNDAY/... CONFIDENCE IN THE VERY SHORT TERM 2-4 HOUR CONVECTIVE TREND FORECASTS IS OVERALL GOOD WITH A WELL DEFINED CONVERGENCE ZONE ACROSS NORTH CENTRAL NY THIS AFTERNOON. A LOT OF THE TSRA ACTIVITY WILL REMAIN ISOLD-SCT AND PROBABLY WILL NOT AFFECT MUCH TERMINAL OPERATION...BUT THE HIGHEST CHANCE SEEMS TO BE IN THE KSYR-KRME AREA THROUGH 21Z BASED ON THE LATEST THERMODYNAMIC AND FORCING PARAMETERS. THESE ARE THE ONLY LOCATIONS WE HAVE INCLUDED TSRA IN FORECAST ATTM WITH CONFIDENCE...BUT KBGM-KITH ARE CLOSE AND NEED TO BE MONITORED FOR ACTIVITY IN VCNTY. FURTHER SOUTH AND WEST THE CHANCES AND CONFIDENCE IS GENERALLY LOW. BEYOND THIS AFTERNOON...WE BELIEVE THAT MODEL SOLUTIONS INDICATING SIGNIFICANT DEVELOPMENT OF SHRA/TSRA TONIGHT LOOK OVERDONE. MESOSCALE MODELS ARE OVERDONE IN STORM COVERAGE NOW...AND THERE DOES NOT APPEAR TO BE A SIGNIFICANT TRIGGER MECHANISM TO GENERATE ADDITIONAL STORM ACTIVITY IN A STABILIZING ENVIRONMENT TONIGHT. WILL FOCUS ON A MORE OPTIMISTIC SOLUTION OF VFR...BECOMING MVFR CIGS/VSBY IN SPOTS DUE TO MOIST BOUNDARY LAYER LATER TONIGHT. WILL HOLD OFF PUTTING STORMS IN FORECAST UNTIL DEVELOPMENT OCCURS...OR A SUBSTANTIVE WAVE IS DETECTED. ON WEDNESDAY...ENVIRONMENT RETURNS TO CONVECTIVELY UNSTABLE...BUT WELL WITHIN WARM SECTOR WITH AGAIN ONLY ISOLD-SCT ACTIVITY POSSIBLE TOWARD 18Z. MIXED WIND FIELDS THIS AFTERNOON FROM NW-N ACROSS NORTHERN THIRD OF REGION...TO SW 5-15 KTS SOUTHERN 2/3RDS. LIGHT WINDS OVERNIGHT...BECOMING SW 5-10 KTS WEDNESDAY. OUTLOOK... THU/THU NIGHT...MVFR POSSIBLE IN SHOWERS/THUNDERSTORMS. FRI...VFR/MVFR. SAT-SUN...VFR. BREEZY. && .BGM WATCHES/WARNINGS/ADVISORIES... PA...NONE. NY...NONE. && SYNOPSIS...RRM NEAR TERM...RRM SHORT TERM...RRM LONG TERM...CMG AVIATION...JAB
Hazardous weather outlook, May 21, 1:56 PM EDT, 3 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BINGHAMTON NY 156 PM EDT TUE MAY 21 2013 NYZ009-015>018-022>025-036-037-044>046-055>057-062-221800- NORTHERN ONEIDA-YATES-SENECA-SOUTHERN CAYUGA-ONONDAGA-STEUBEN- SCHUYLER-CHEMUNG-TOMPKINS-MADISON-SOUTHERN ONEIDA-CORTLAND-CHENANGO- OTSEGO-TIOGA-BROOME-DELAWARE-SULLIVAN- 156 PM EDT TUE MAY 21 2013 ...SEVERE THUNDERSTORM WATCH 203 IN EFFECT UNTIL 9 PM EDT THIS EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW YORK AND SOUTHEASTERN NEW YORK. .DAY ONE...THIS AFTERNOON AND TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. SEVERE THUNDERSTORM WATCH. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. PAZ038>040-043-044-047-048-072-221800- BRADFORD-SUSQUEHANNA-NORTHERN WAYNE-WYOMING-LACKAWANNA-LUZERNE-PIKE- SOUTHERN WAYNE- 156 PM EDT TUE MAY 21 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST PENNSYLVANIA. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS ARE EXPECTED TO DEVELOP THIS AFTERNOON IN A WARM AND HUMID AIRMASS. THE POTENTIAL EXISTS FOR AN ISOLATED STORM TO PRODUCE HAIL OR GUSTY WINDS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY. ANOTHER ROUND OF THUNDERSTORMS WILL DEVELOP WEDNESDAY AFTERNOON. THESE STORMS WILL HAVE THE POTENTIAL TO PRODUCE DAMAGING WINDS AND LARGE HAIL. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. RRM
In the hours before
Local storm report, May 21, 1:40 PM EDT, 4 hours 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
140 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0113 PM HAIL WATERLOO 42.90N 76.86W
05/21/2013 M1.00 INCH SENECA NY PUBLIC
&&
EMGSpecial weather statement, May 21, 1:43 PM EDT, 4 hours 12 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE BINGHAMTON NY 143 PM EDT TUE MAY 21 2013 NYZ044-045-056-211815- BROOME NY-CHENANGO NY-CORTLAND NY- 143 PM EDT TUE MAY 21 2013 ...STRONG THUNDERSTORM WILL AFFECT EXTREME NORTH CENTRAL BROOME... SOUTHEASTERN CORTLAND AND WEST CENTRAL CHENANGO COUNTIES... * AT 139 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL. THIS STORM WAS LOCATED NEAR WILLET...AND MOVING EAST AT 20 MPH. * THE STRONG THUNDERSTORM WILL BE NEAR... WILLET AT 150 PM EDT... CINCINNATUS AT 155 PM EDT... GERMAN AND SMITHVILLE FLATS AT 200 PM EDT... MC DONOUGH AT 210 PM EDT... SMITHVILLE CENTER AND PHARSALIA AT 215 PM EDT... THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL AND/OR DAMAGING WINDS. LAT...LON 4261 7574 4235 7564 4238 7599 4248 7603 CMG
Local storm report, May 21, 1:48 PM EDT, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
148 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0124 PM HAIL 2 NW FAYETTE 42.84N 76.83W
05/21/2013 M1.75 INCH SENECA NY PUBLIC
&&
EMGSpecial weather statement, May 21, 2:06 PM EDT, 3 hours 49 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BINGHAMTON NY
206 PM EDT TUE MAY 21 2013
NYZ046-211845-
OTSEGO NY-
206 PM EDT TUE MAY 21 2013
...STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN OTSEGO COUNTY...
* AT 205 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
STRONG THUNDERSTORM CAPABLE OF PRODUCING SMALL HAIL...AND STRONG
GUSTY WINDS. THIS STORM WAS LOCATED NEAR RICHFIELD SPRINGS...AND
MOVING EAST AT 20 MPH.
* THE STRONG THUNDERSTORM WILL BE NEAR...
GLIMMERGLASS STATE PARK AND SPRINGFIELD AT 220 PM EDT...
EAST SPRINGFIELD AT 230 PM EDT...
CHERRY VALLEY AT 240 PM EDT...
THIS STORM HAS THE POTENTIAL TO BECOME SEVERE AND PRODUCE LARGE HAIL
AND/OR DAMAGING WINDS.
LAT...LON 4274 7500 4286 7499 4283 7490 4289 7489
4290 7488 4284 7467 4283 7464 4276 7466
4269 7464 4267 7464
CMGLocal storm report, May 21, 4:06 PM EDT, 1 hour 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
406 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL WATERVILLE 42.93N 75.38W
05/21/2013 E0.88 INCH ONEIDA NY PUBLIC
&&
MJNLocal storm report, May 21, 4:27 PM EDT, 1 hour 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BINGHAMTON NY
427 PM EDT TUE MAY 21 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0400 PM HAIL NORTH BROOKFIELD 42.85N 75.37W
05/21/2013 E1.25 INCH MADISON NY PUBLIC
MOST OF THE HAIL WAS 1 INCH IN DIAMETER.
&&
MJNThe office that day
Everything else NWS Binghamton, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 21, 1:11 AM EDT | Special Weather Statement | BGM | Oneida, Onondaga | 64 min |
| May 21, 2:48 AM EDT | Special Weather Statement | BGM | Oneida | 27 min |
| May 21, 12:48 PM EDT | Special Weather Statement | BGM | Seneca | 42 min |
| May 21, 12:52 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 38 min |
| May 21, 1:24 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca | 66 min |
| May 21, 1:43 PM EDT | Special Weather Statement | BGM | Chenango | 32 min |
| May 21, 2:06 PM EDT | Special Weather Statement | BGM | Otsego | 39 min |
| May 21, 3:51 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Otsego | 54 min |
| May 21, 5:38 PM EDT | Severe Thunderstorm Warning | BGM | Seneca, Yates | 67 min |
| May 21, 5:53 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Seneca, Yates | 67 min |
| May 21, 6:16 PM EDT | Severe Thunderstorm Warning | BGM | Cayuga, Onondaga | 59 min |
| May 21, 6:21 PM EDT | Tornado Warning | BGM | Cayuga, Cortland, Onondaga | 39 min |
| May 21, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Madison, Oneida, Onondaga | 66 min |
| May 21, 6:54 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Cortland, Madison, Oneida, Onondaga | 51 min |
| May 21, 7:24 PM EDT | Severe Thunderstorm Warning | BGM | Oneida | 36 min |
| May 21, 7:30 PM EDT | Severe Thunderstorm Warning | BGM | Chenango, Madison, Oneida, Onondaga, Otsego | 60 min |
Nearby
Tornado Warnings in New York, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.